# SDR AALA201908099025

- Difficulty date: August 6, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 55,855 hours, 32,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND CENTER WINDOW POST CRACKED.   RIGHT HAND CENTER WINDOW POST AREA WAS REPAIRED PER EA 297144.
